MathSciNet Relay Station
MathSciNet bibliographic data
MR1795491 (2001m:42038) 42B25 (42B20)
Ding, Yong; Fan, Dashan; Pan, Yibiao On Littlewood-Paley functions and singular integrals. Hokkaido Math. J. 29 (2000), no. 3, 537–552.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement